Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Creatine and Atripla
Apr 24, 2009

Hi, I have been on Atripla for over a year and everything is going well. I started going back to gym and now I am thinking about taking Creatine to gain some weight that I lost earlier. My question is that is it safe to take Creatine with Atripla?

Thanks

Response from Mr. Vergel

It is probably safe but I would talk to your doctor so that she can monitor to creatinine clearance before and while you are taking the supplement to make sure that your kidney function is not impaired. Atripla has Viread (tenofovir) which could affect kidney function in the presence of creatine supplements.



Previous
Red eyes
Next
Need Doctor Recommendation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement